# SDR DALA2023101608456

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,165 hours, 40,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS DON'T OPERATE CORRECTLY DURING SERVICE CHECKS. SUMMARY OF NRC 00700: DURING CONTINUITY AND VOLTAGE CHECK TERMINAL 10, 11, AND 12 ON S3-559 WERE FOUND WITH CONTINUITY BETWEEN THEM. TERMINAL 10, 11, AND 12 ON S3-559 WERE INSTALLED CORRECTLY PER B717 WDM 33-51-11. EMERGENCY LIGHT BATTERY ASSEMBLY WAS REPLACED PER B717 AMM 33-51-04. OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM WAS PERFORMED PER B717 AMM 33-51-00 710-801. TEST OK. (LP #0017539)
